# SDR SWIA201335047

- Difficulty date: October 5, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 39,122 hours, 56,414 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT GEAR WELL THRU ACCESS 434 FZ, FIREWALL HAS CRACKS.  C-CHECK REPLACED UPPER SUPPORT BULKHEAD AT LT NACELLE FRAME 14 PART 120 32357-001 IAW SRM.
